Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Stomach aches and i feel like i am having diarrhea

Hi im 20yrs old and all day today ive been having stomach aches and i feel like ima have diarrhea but when i get to the bathroom it goes away but my stool is orange red and ive been pooping alot of mucus with it i haven t eaten anything out of the ordinary and also i have cramps nonstop for two months now with alot of discharge but the doctor said it isn t a infection what can it be can it be related to my stool?
Asked On : Wed, 26 Jan 2011
Answers:  3 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to healthcare magic forum
Most probably its inflammatory bowel disease, you will have to visit a gastro enterologist for a confirm diagnosis by history & investigaions and also rule out any other illness. If this is the case you will need dietary modifications and lots of patience. You may try homoeopathy for the same.
Answered: Wed, 26 Jan 2011
  Anonymous's Response
But what about the cramps Ive been having for almost three months now and the nonstop discharge Ive been having???
Answered: Sat, 29 Jan 2011
  User's Response
The cramps mucus and diarrhoea are due to the inflammation inside your intestines , which is kind of eroding the intestines from inside. At this stage you will have to visit a gastroenterologist personally. And ofcourse the investigations will be required to confirm a diagnosis and start the proper treatment.

Answered: Mon, 31 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor